# SDR DXTA200300148

- Difficulty date: October 25, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 770 hours, 478 cycles
- System (JASC): 2330 · Entertainment System
- Part: Audio Video Unit
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

WHILE ON GROUND AT ASE PRIOR TO BOARDING PASSENGERS, CREW NOTICED SMOKE COMING OUT FROM THE AFT CLOSET AREA, CREW DISCHARGED FIRE BOTTLE INTO AREA.  TROUBLESHOT AND FOUND AIRSHOW SYSTEM INOPERATIVE AND AUDIO VIDEO AMP BREAKER POPPED, INSPECTED MONITORS AND FOUND FOIL FROM RIGHT AFT MONITOR PINS.  INSPECTED AFT CLOSET AND FOUND THE PASSENGER ENTERTAINMENT AUDIO AMPLIFIER WAS THE SOURCE OF THE SMOKE AND ODOR.  REPLACED AMPLIFIER.  SYSTEM NOW OPERATIONAL BUT NO AUDIO OR VIDEO.  DEACTIVATED PASSENGER ENTERTAINMENT SYSTEM AND SECURED AV AMP BREAKER.
